MathSciNet Relay Station
MathSciNet bibliographic data
MR829646 11M26 (11-04 30-04)
te Riele, Herman J. J. Corrigenda: "On the zeros of the Riemann zeta function in the critical strip. II'' [Math. Comp. 39 (1982), no. 160, 681–688; MR0669660] by R. P. Brent, J. van de Lune, te Riele and D. T. Winter. Math. Comp. 46 (1986), no. 174, 771.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement